Jump to content
Acne.org
  • entries
    10
  • comments
    6
  • views
    6,939

day 18

Jacattack86

346 views

I AM HATING THE LEFT SIDE OF MY FACE RIGHT NOW. The two cysts I had there pre-tane that i THOUGHT were shrinking have morphed into one MEGA cyst and I think added another cyst with the conglomerate. The rest if my face is actually pretty smooth with makeup on, and this STUPID ULTRA MEGA CYST just sticks out and looks sooooo bad. You know when you get a group of cysts that make you look like you have deep scarring (because the raised surface makes the non-raised surface look like indents? I HATE THAT. I DONT HAVE INDENTS!!)

So, even though I have pretty much retired from my pageant career, I'm attending the Miss West chester University Pageant this Saturday (I was Miss West Chester University 2008, formers usually come back to welcome the new titleholder) and I really don't want to show up to this with my face as much of a mess as it is. I have a hot-hot pink dress I bought to wear (makes my butt looking phenom-if I do say so myself, and I do hahaha) I'm also SICKLY pale, but obviously can't tan on the 'tane...so I can't believe I'm doing this, but after swearing off the mystic tan booth forever after leaving pageants....I might go get misted with some fake sun....the intellectual/feminist/humanist/real beauty advocate inside of me is dying a little bit inside right now. Maybe I'll just wear black and it won't matter that I'm pale. And have a cheek that looks like someone punched it. errrrrrrrrrrrrrrrrrrrrrrrrrrrr. This is why I quit. Not because of acne, but because of getting wrapped up in things that are CLEARLY NOT IMPORTANT and believing they're hugely important. Don't get me wrong, there are plenty of positives, especially in the pageants I chose to compete in, but its getting to the point in my intellectual development where I can no longer defend my involvement in pageantry, as a self-professed 'artist'. But all in all, its paid for a couple years of school and taught me how to exercise and eat really effectively, so it definitely didn't hurt me!

Anyway, I'm going to neosporin the shit out of my cheek this week. cross your fingers that my face becomes acceptable.

-J



3 Comments


Recommended Comments

Hi I've just been reading your entire blog today. Trying to find some hope from other accutane users, my IB has gotten so worse and I'm on my 15th day now :- I really enjoyed your freshness and honesty in your blog, I'll keep my fingers crossed for you. My acne journey isn't that similars of yours, I've been suffering from mild acne since I was 12 (I'm 22 now). However by eating healthy and drinking water I only had a few a week. However I just wanted nice smooth skin, so I went to a derm. By the way I'm from the Netherlands and here they don't really prescribe hardcore pills, they just want you to suck it up. Anyway my derm gave me a antibiotic minocycline, which helped during my course, but gave me cysts afterwards!!! She even blamed me for getting it, saying I was using créme which she doesn't allow me. I get what you mean with sleeping over at a guy's house (I just moved in with my boyfriend!!) and I haven't felt this ugly ever. He's quite nice about it, he's angry at my derm because my skin wasn't that bad prior to my antibiotic. I read your on 30 mg and going to 60 mg, I'd like to higher up my dose just afraid to ask though. Well just wanted to let you know that I'm enjoying (not enjoying you suffer) your writing. Take care and keep hanging in there. I'm trying too. Have a great weekend xo Karen

Share this comment


Link to comment

Hey Karen, thanks for stopping by my blog! That sucks that your IB is still going on into day 15 :) I was one of the lucky ones that had a very, very mild IB. Right now I am just dealing with the cysts that still exist on my face from before the start of my course. I can't imagine how frustrating it must have been to deal with acne for all those years. I've only been dealing with it for a year and a half and it feels like forever, i feel like I don't even remember what i looked like with normal skin! I think you should definitely approach your derm about a higher dose if you think it will help. Apparently accutane is supposed to be prescribed as 1mg for every 1kg of bodyweight (I'm roughly 54 kg, so 60mg daily will be my standard dosage starting in about a week) having your dose a little higher than your body weight is often recommended too to help keep acne in remission once the course is over, but too high a dosage can have adverse effects (someone like me shouldn't be on 80mg, having only moderate acne and being my size, etc) So bring it up with your derm!Anyway, I wish you the best of luck! Lets hope accutane kicks our acne to the curb for good :--J

Share this comment


Link to comment

Your right I need to keep my hopes up, I was just b*tching due to my IB. On the internet I found some information about the right amount of dosage your body needs to take in = For the best results your body needs to obtain a total cumulative dose of 120–150 mg/kgI weigh 53 kilo and I'm on 20 mg a day => 53 * 120 /20 = a minimum of 318 days on accutane !!!Definitely going to consult with my derm when I see her in march. Thank you though for your nice words! I'm glad to read your doing good. Just a few months and we will be acne free :- (hope I'm not jinxing it)

Share this comment


Link to comment
×